RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 182, Number 5  


On unique recoverability of convex and visible compacta from their projections
V. P. Golubyatnikov
611
Almost everywhere convergence of multiple Fourier series of monotonic functions
M. I. Dyachenko
622
On the spectrum of the operator pencil generated by the Dirichlet problem in a cone
V. A. Kozlov, V. G. Maz'ya
638
Nontrivial expansions of zero in absolutely representing systems. Application to convolution operators
Yu. F. Korobeinik
661
Group symmetry of the Lyapunov–Schmidt branching equation and iterative methods in the problem of a bifurcation point
B. V. Loginov, N. A. Sidorov
681
Asymptotics of the solution of the Dirichlet problem for an equation with rapidly oscillating coefficients in a rectangle
S. A. Nazarov
692
Best and optimal recovery methods for classes of harmonic functions
K. Yu. Osipenko
723
The theorem on restriction of invariants, and nilpotent elements in $W_n$
A. A. Premet
746
Horospherical flows on homogeneous spaces of finite volume
A. N. Starkov
774
Математический сборник - 1991 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019